# SDR AALA202111226457

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737*
- Aircraft serial: 33345
- Aircraft time: 13,123 hours, 5,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER AISLE OVERWING EMERGENCY EXIT LIGHT MISSING LENS. INSTALLED LIGHT LENS PER AMM 33-51-00.
